Periodical (Journal)

ISSN  :   2391-5455 ( Online )   Active

Journal Open Mathematics

Aim & Scope

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant, original and relevant works in all areas of mathematics. The journal provides the readers with free, instant, and permanent access to all content worldwide; and the authors with extensive promotion of published articles, long-time preservation, language-correction services, no space constraints and immediate publication. Open Mathematics is listed inter alia by Clarivate Analytics (formerly Thomson Reuters) - Current Contents/Physical, Chemical and Earth Sciences, JCR and SCIE. Our standard policy requires each paper to be reviewed by at least two Referees and the peer-review process is single-blind. The journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes: Algebra; Algebraic Geometry; Category Theory; Complex Analysis; Control Theory and Optimization; Differential Equations; Differential Geometry; Discrete Mathematics; Dynamical Systems and Ergodic Theory; Functional Analysis; Geometry; Mathematical Logic and Foundations; Mathematical Physics; Number Theory; Numerical Analysis; Operator Theory; Probability Theory and Statistics; Real Analysis; Topology. [1]

Go to Website

Continuations / Journal History
(  2003  -  2014  ) Central European Journal of Mathematics (CEJM) (  2014  -  9999  ) Open Mathematics
2024 - VOLUME 22, ISSUE 1
31 RESULTS in 12 msec
2024-06-13

Mutually unbiased bases via complex projective trigonometry

M Katz

Open Mathematics , 2024 - VOLUME 22, ISSUE 1

10.1515/math-2024-0019

0 2

2024-05-29

Silting modules over a class of Morita rings

D Asefa , Q Xu

Open Mathematics , 2024 - VOLUME 22, ISSUE 1

10.1515/math-2024-0009

0 17

2024-05-22

On the distribution of powered numbers

J Brüdern , O Robert

Open Mathematics , 2024 - VOLUME 22, ISSUE 1

10.1515/math-2024-0007

0 3

2024-05-23

A new distributionally robust reward-risk model for portfolio optimization

Y Zhou , L Xu

Open Mathematics , 2024 - VOLUME 22, ISSUE 1

10.1515/math-2024-0010

0 32